About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 682061, 8 pages
http://dx.doi.org/10.1155/2013/682061
Research Article

General Decay for the Degenerate Equation with a Memory Condition at the Boundary

Department of Mathematics, Dong-A University, Saha-Ku, Busan 604-714, Republic of Korea

Received 21 December 2012; Accepted 5 March 2013

Academic Editor: Abdelaziz Rhandi

Copyright © 2013 Su-Young Shin and Jum-Ran Kang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider a degenerate equation with a memory condition at the boundary. For a wider class of relaxation functions, we establish a more general decay result, from which the usual exponential and polynomial decay rates are only special cases.